# SDR ASAA2022110240596

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,445 hours, 16,195 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Circuit Breaker
- Condition: Open
- Location: Lt Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START LEFT ELEVATOR PITOT LIGHT ILLUMINATED ON OVERHEAD. GROUNDED - YES. FOUND C/B OPEN - RESET - SYS OPS OK.
